Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 405802, 7 pages
Research Article

Fuzzy Approximating Spaces

School of Information and Statistics, Guangxi University of Finance and Economics, Nanning, Guangxi 530003, China

Received 11 October 2013; Accepted 9 May 2014; Published 15 June 2014

Academic Editor: Abdel-Maksoud A. Soliman

Copyright © 2014 Bin Qin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Xin Zhang, Peide Liu, and Yumei Wang, “Multiple attribute group decision making methods based on intuitionistic fuzzy frank power aggregation operators,” Journal of Intelligent & Fuzzy Systems, vol. 29, no. 5, pp. 2235–2246, 2015. View at Publisher · View at Google Scholar
  • Seema Mishra, and Rekha Srivastava, “Fuzzy topologies generated by fuzzy relations,” Soft Computing, 2016. View at Publisher · View at Google Scholar